# SDR CALA2023051201481

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Sta 294.5 & 312
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 294.5 AND STA 312 LBL 12 WL 208.1 HAS CORROSION. (REF AAR NR 9672200) REMOVED AND REPLACED FWD CABIN INTERCOSTAL BETWEEN STA 294.5 TO STA 312, LBL12, WL208.1, REF USED B737-7 SRM 51-40-02-0G-0 AND DRW NO.141A5600. ACCOMPLISHED BY V922796.
